Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feet getting warmer and have tingling and itching sensation in feet. Fluids build up in calf of legs, all tests normal. Suggestion?

my feet and toes are normally very cold during the day while I work. I work a office job and sit most of the time. However, I do try to keep them propped up on a foot stool . So, I do not have alot of problem during the day time. When my feet get warm, I get tingling and itching feeling in my feet. My feet get very red and my legs will become red and the veins will pop out on my legs. I am also feeling a very cold burning feeling in the front part of my knees. This has been happening for about 3 weeks now. I become sick to my stomach but not so bad that I vomit . When I wear shoes other than house shoes, my little toes will become numb. I can not take very warm baths because this will cause problem to begin. I have had a nerve test done and was told that I do have some nerve damage in both legs. I have tried Lycria and neurotin and neither has worked. I have tried muscle relaxers and this did not work. I am now taking 30mg of predisone for 5 days and this did not work. I have had blood tests done for autoimmune and antibodies . They came back good. I have had comprehensive metobolic panels done and they were good. I had a rheumology arthitis test done also. It was negative. My pottassium levels have been low for long amount of time but is now at a normal levels. I take potassium on a daily basis. I was on a blood pressure pill with a dieuretic in it. I no longer take the dieuretic. I am now having fluid build up in the calfs of my legs and very small amount on top of my feet. I have had an doppler ultersound done on my legs. No problems showed up. My doctor is now setting me up to see a rheumologist for more tests. This is very painful and I am not getting alot of sleep. Any suggestions?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
from the length of ur question I understand ur concerns. the fluid build up may be related to the prednisolone or due to stopping rx of hypertension, there may be other reasons too. follow ur dr's advice because a physical checkup is essential for ur condition. An ayurvedic liquid preparation named Punarnavadyarishtha is used empirically to treat fluid collection of unknown cause and has rarely shown untoward effects. to find the cause see ur doctor/specialist he advises.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor